# SDR WX0A2025122232683

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 55,129 hours, 34,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) OUTBOARD JUMPSEAT FA2 R2 DOOR FLASHLIGHT INDICATOR NOT FLAHSING AT ALL.   R & R FLASHLIGHT BATTERY AT FA2 R2 FOOR FLASHLIGHT IAW SIP. OPS CHECK GOOD.
